# SDR GAIA01068ST

- Difficulty date: February 28, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG A LTC INSPECTION OF FLIGHTSTAR JAX, FOUND RIGHT WING L/E HAS A CRACK AT WS 464.  ACCOMPLISHED RIGHT WING FIXED L/E SKIN REPAIR WS 464 IAW B727 SRM 57-30-4 FIG 4.  MATERIAL FILLER 2024-T3 .040 PO NR 9812.  DIM''S 2.330 INCH BY 3 INCH.  DOUBLER 2024-T3 .050 PO NR 9815.  DIM''S 6.5 INCH BY 7.33 INCH.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
